# SDR ME42001F00002

- Difficulty date: October 5, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N38SU
- Make and model: Beech 1900C
- Aircraft serial: UC38
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Bushing
- Part number: A30672
- Condition: Swollen
- Location: Beta Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP WAS REPAIRED FOR FAILURE TO GO INTO FEATHER. REALIGNED TWISTED BETA COLLAR AND REPAIR SPRING KIT.  PROP WAS JERKING AS IT WENT INTO FEATHER, BETA RING DID NOT COME BACK TO FULLY EXTENDING POSITION.  2 OF 4 BETA SUPPORT GUIDE LUG BUSHINGS WERE FOUND SWOLLEN WHICH PREVENTED BETA RODS FROM TRAVELING FULL LENGTH, WHICH KEPT BETA VALVE SLIGHTLY OPEN. THIS ALLOWED GOVERNOR OIL TO BYPASS PROP, PROP WOULD NOT COME OUT OF FEATHER.   THIS COULD PREVENT PROP FROM OPERATING AT HIGH RPMS AND CHANGE PITCH UNCOMMANDED.  GUIDE LUGS WERE REPLACED, RESEALED, AND PROP WAS REASSEMBLED.  PROP OPERATES SMOOTHLY FROM FEATHER THROUGH TO REVERSE WITH NO BINDING OR STICKING NOTED.  PROP WAS REINSTALLED ON THE AC AND OPS CHECKED OK.
